# SDR HALA201511010024

- Difficulty date: November 1, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 10,755 hours, 1,709 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 3324329001
- Part serial: 05837
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU TR FAULT.  FOUND APU TR INOPERATIVE.  R & R APU TR IAW AMM 24-32-51.  OPS CHECK GOOD.  OK FOR SERVICE.
